M. Abadi, Exponential approximation for hitting times in mixing processes, Math. Phys. Elec. J, vol.7, issue.2, 2001.

M. Abadi, Exponential approximation for hitting times in mixing processes, Ann. Probab, vol.32, pp.243-264, 2001.

M. Abadi and S. Vaienti, Large deviation for short recurrence, 2007.

M. Abadi and N. Vergne, Sharp error terms for return time statistics under mixing conditions, 2006.
URL : https://hal.archives-ouvertes.fr/hal-02337198

M. Abadi and N. Vergne, Poisson approximation for search of rare words in DNA sequences, Submitted. Technical report Imecc-Unicamp, 2006.
URL : https://hal.archives-ouvertes.fr/hal-02337193

R. Arratia, L. Goldstein, G. , and L. , Two moments suffice for Poisson approximation: the Chen-Stein method, Ann. Probab, vol.17, pp.9-25, 1989.

R. Arratia, L. Goldstein, G. , and L. , Poisson approximation and the Chen-Stein method, Stat. Science, vol.5, pp.4-403, 1990.

A. D. Barbour, L. Holst, J. , and S. , Poisson approximation, 1992.

R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math, vol.470, 1975.

R. C. Bradley, Basic properties of strong mixing conditions. A survey and some open questions, Probability Surveys, vol.2, pp.107-144, 2005.

L. H. Chen, Poisson approximation for dependent trials, Ann. Prob, vol.3, pp.534-545, 1975.

P. Collet, A. Galves, and B. Schmitt, Repetition times for gibbsian sources, Nonlinearity, vol.12, pp.1225-1237, 1999.

D. Doukhan, Mixing. Properties and examples, Lecture Notes in Statistics, vol.85, 1995.

A. Galves and B. Schmitt, Inequalities for hitting times in mixing dynamical systems, Random Comput. Dyn, vol.5, pp.337-348, 1997.

N. Haydn and S. Vaienti, The limiting distribution and error terms for return times of dynamical systems, Discrete Contin. Dyn. Syst, vol.10, pp.589-616, 2004.

M. Hirata, Poisson law for Axiom A diffeomorphism, Ergod. Th. Dyn. Sys, vol.13, pp.533-556, 1993.

C. Liverani, B. Saussol, and S. Vaienti, Conformal measures and decay of correlations for covering weighted systems, Ergod. Theeor. dynam. Sys, vol.18, pp.1399-420, 1998.

P. Walters, Ruelle's operator theorem and g-measures, Trans. Amer. Math. Soc, vol.214, pp.375-387, 1975.